A note on fully-modified estimation of seemingly unrelated regressions models with integrated regressors

Research output: Contribution to journalArticle

18 Citations (Scopus)


We show how to apply the fully-modified estimation method in the integrated seemingly unrelated regressions model. Three different fully-modified estimators are studied and their asymptotic distributions are found.

Original languageEnglish
Pages (from-to)25-31
Number of pages7
JournalEconomics Letters
Issue number1
Publication statusPublished - 1999 Oct 1


All Science Journal Classification (ASJC) codes

  • Finance
  • Economics and Econometrics

Cite this